# SDR SWIA200718498

- Difficulty date: July 17, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 17,317 hours, 13,372 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 601R130002
- Part serial: SBRJ526
- Condition: Worn
- Location: Wing
- Part time: 17,262 hours, 13,330 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RIGHT AILERON DUE TO EXCESSIVE BACKLASH.  REPLACED RIGHT AILERON WITH A SERVICEABLE UNIT IAW 27-15-01. OPS CHECK GOOD.
